# SDR DHL9771271D

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND CABIN SEAT TRACK CORRODED AT STA 765 LB 48.  REMOVED AND REPLACED SEAT TRACK FROM STA 760 TO STA 850 PER SRM 51-10-1.
